# SDR UPS01834588

- Difficulty date: January 2, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EMERGENCY LIGHTS INOP. SWITCH APPEARS TO BE AT FAULT.     R&R'D A/C MAIN BATTERY.
